# SDR UIEA2019021903268

- Difficulty date: February 16, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 77,935 hours, 13,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1353
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN-STA 1353 STR 16R LOWER INNER SKIN FOUND SURFACE CORROSION(  CABIN-STA 1353 STR 16R LOWER INNER SKIN SURFACE CORROSION. REMOVED IAW SRM 51-10-02 AND REPROTECTED IAW SRM 51-20-01 AND CHECKED WITHIN SRM 53-00-01 ALLOWABLE 1 LIMITED  )
